# SDR HALA2016111700516

- Difficulty date: November 17, 2016
- Submitted: November 19, 2016
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 24,039 hours, 56,961 cycles
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 24,039 hours, 56,961 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: D

## Discrepancy

RT ENGINE COMPRESSOR STALL AFTER START.  REMOVED AND REPLACED THE BYPASS AND VENT VALVE IAW TASK 73-13-04-000-801, 73-13-04-400-801.ENGINE
RUN AND LEAK CHECKED GOOD.  OK FOR SERVICE.
